# SDR ASAA2012110993277

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,956 hours, 7,402 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Malfunctioned
- Location: Nr 2 Mcdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MCDU HAS LIGHT BLEED THRU ON SEVERAL BUTTONS.  R & R NR 2 MCDU KEYBOARD & TEST GOOD IAW AMM 34-61-01-400-801.
